# SDR K45A2012070202

- Difficulty date: June 29, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N980AG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 13,151 hours
- Engine: Pwa JT15D1
- Engine time: 11,810 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 652200473
- Condition: Dented
- Location: Rt Wing
- Part time: 11,810 hours, 9,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS INSPECTED TO CHECK OUT BASE MX (FOD INSPECTION).  A 3" BY 5" DENT .125" DEEP WAS DISCOVERED 2 FT INBD OF STALL STRIP UNDER THE DEICE BOOT.  DAMAGE WILL BE REPAIRED IAW EA RECOMMENDATIONS.
